# SDR CALA2018101502118

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 54,383 hours, 23,516 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE AT 500 FEET IN A TURN OFF RUNWAY 9R AT ORD. IT WAS A TO/GA TAKEOFF. NR 1 ENGINE WAS REPLACED REF MT 71-017 REV W. ROTABLE PARTS CHANGE WAS INDICATED - TT 1381562  SN OFF 0077 IPC REFERENCE ECRA7100-018901 ENGINE, V2500-A OFF 31-7200-9-0001 1191 ON 31-7200-9-0001 0077 TO FLAG THE SDR INSPECTED INSTALLATION OF NR 1 ENGINE, REF. MT 71- 017 REV. W.
